# SDR 06FDEA04387

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,524 hours, 34,731 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXT REPAIR LOCATED AT APPROX STA STA 470-490 BETWEEN STR 21R-22R FOUND NOT TO BE INSTALLED USING APPROVED DATA. REF SNRM # N00923 AND SRM 53-30-3 FIG 1 UPPER AND LOWER FASTENER ROWS DO NOT EXTEND BEYOND INTERNAL   STRUCTURE.  REMOVED DOUBLER, FABRICATED DOUBLER AND INSTALLED REF SRM 53-30-3 FIG 1, PG 5-8.
